Irritated | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > Hormone and Menopause Central


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply
  #1  
Unread 12-07-2011, 02:13 PM
Irritated

Hi, I am 9 weeks post op today, other than some medical issues I thought I have been lucky about the symptoms of menopause. I had TAH and both ovaries out. I do have hot flashes and insomnia but nothing lse really until 2 weeks ago, my husband and son started telling me I snap at them, I don't think I am but just in case I told my Dr. he gave me estradiol told me take 1/2. Now it seems like everything i say my husband is the one snapping and saying its me( maybe it is ) I feel out of control of my emotions don't know if he's right or I am just losing my mind. Talked to the Dr agian he told me take 1mg now but now all I feel like is crying, can anyone help me have you been through this?
Sponsored Links
Advertisement
 
  #2  
Unread 12-07-2011, 02:59 PM
Re: Irritated

Are you taking the estradiol the DR told you to take? The hot flashes, insomnia and emotions out of control are menopausal symptoms. I remember once when I was newly post op and using a generic estradiol patch, the patch fell off and I didn't know it had. I was snapping at everyone and not recognizing that I was. I thought it was them - I was convinced I was justified in ranting and raving about what was actually nothing. That's what low estrogen can do.

Once I put a new patch on, all was peaceful again. Take the 1mg estradiol daily, and if things don't improve talk with your DR again. He is probably trying to move you up slowly to find the right dosage. in, you'll get there.

s,
-Linda
  #3  
Unread 12-07-2011, 03:07 PM
Re: Irritated

I am taking all my meds as prescribed, just can't figure out what was wrong
Thank you maybe he needs to adjust it agian
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
1 Reply, Last Reply 01-27-2008, Started By chiphauger
3 Replies, Hysterectomy Recovery (post hysterectomy)
12 Replies, Preparing for Hysterectomy (pre hysterectomy)
5 Replies, Hysterectomy Recovery (post hysterectomy)
54 Replies, Preparing for Hysterectomy (pre hysterectomy)
8 Replies, Preparing for Hysterectomy (pre hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Preparing for Hysterectomy (pre hysterectomy)
7 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, Hysterectomy Recovery (post hysterectomy)
1 Reply, Preparing for Hysterectomy (pre hysterectomy)



Advertisement

Hysterectomy News

May 6,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement